# SDR A6WA202109087871

- Difficulty date: August 15, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 22850162418
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE LOWER COWL HAS DAMAGE ON THE LOWER EDGE OF CORE BETWEEN  XN170.73 AND XN176.5.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED DOUBLER REPAIR TO NUMBER 2 ENGINE LOWER COWL ON THE LOWER EDGE OF CORE BETWEEN XN170.73 AND XN176.5. P/N 228-50162-418.TRIMMED OUT 2 DAMAGED SECTIONS MEASUREMENTS ARE L = 0.700 X W = 0.700Ï¿½ AND L = 0.400Ï¿½ X W = 0.400Ï¿½. FILLED THE REPAIR AREA WITH POTTING COMPOUND. FABRICATED ONE DOUBLER MEASUREMENT IS L = 6.50Ï¿½ X W = 5.50Ï¿½ FOR THE 2 DAMAGED SECTIONS. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ254-01672 REV IR DATED 8/25/2021.
